Ask Health Experts and Get Answers to Your Health Question ASAP
I can't tell from your description of "tried almost all medications" as to what you have actually tried and what you have not...
The initial description of the burning of the scrotum makes me suspect perhaps a fungal infection as this is common problem for this area ..
A picture posted to this page may be helpful if you chose ...
If Candida dermatitis then the women's product of Monostat May be used as an external topical cream and would be probably most effective vs Candida dermatitis if that should be your culprit. Applying twice a day for 7 to 10 days would likely clear it if that was your culprit.
Note that some anti-fungal for "jock itch" are better for tinea Cruris --- different family of fungus than Candida and response to anti-fungal treatments would vary between the two types ...
Other possible causes exist ...
I hope that this information is helpful for you.If you have further questions or discussion then I will be happy to get back with you.If my answers have been helpful and to your satisfaction then please remember to leave positive feedback.Thank You and Best Regards,
Anthony Bray MD
Ok three years sounds that it may be a neurological problem and not dermatological in nature. You may benefit to consult a urologist. Possibly a medication for nerve caused pain such as Lyrics might be if some help.
I hope that this is helpful for you.Let me know if you have further questions or discussion.I will be happy to get back with you.Best Regards,
Ok well you might have benefit to see dermatologist ...If skin sensitivity problem that a product for sunburn may have soothing effect ...gel with aloe May have a soothing effect for example ... You might try one or two of such products too a let me know later ..that would be fine... some sunburn products may have a mild numbing or soothing effect for example...
If you have irritation or redness of skin IN that area then that may be a helpful clue to problem ...
Let me know if you have further information or questions...I will be happy to get back with you!
I see...You would not be expected to want to use a steroid for long term. It seems that your diagnosis as to the cause remains unclear. I think follow up with dermatologist for 're-evaluation and second opinion at this point would be best path for you to take.
I hope that this is helpful for you.Let me know if you have further questions or discussion then I will be happy to get back with you.Best Regards,